I think I posted here before but not sure.(can't find it if I did) I went to the Dr. the first time on 9/18 for red sores on my legs that would not heal.I also had huge lumps under my skin on my arms(these never became unlcerated but did turn bright red and hot at one time).
I have continually been to multiple Drs.(even a wound care clinic while waiting for my dermatologist appt. this Tuesday,such a long wait) The sores on my legs turned into pustules and as the days went on,they became ulcerated. No matter what the Drs. did or gave me,NOTHING helped and I continually got worse.(I know these are flea bites as I saw the tiny black bugs and took them to vet and he said they were fleas,my Dr. had NO clue what they were,sheesh!)
The thing is, no fever/no itching. Blood test showed low RBC and high WBC.I had 2 samples taken and both came back negative for bacterial infection.(it looked like MRSA right away but was negative)
Fast forward to wound care clinic.They cleaned out the sores and the worst one is 2 inches deep into my leg and the other is 2 inches deep but then runs 4 inches along under my skin.OUCH!
She did take another sample after she cleaned out all the dead skin/pus.
The results will be sent to my derm. dr. on Tuesday.
I have been on constant multiple antibiotics since Sept.
I do have other issues(as I am disabled from chronic pain).I have immune problems.(ulcerative colitis, fibromyalgia,osteoarthritis,herpes 1/cold sores that I take a daily Valtrex for)
No matter what they do for me,nothing is working.
Any ideas? The dermatyologist is my last hope. I wished I could have got into see him in the first place but I had to wait for an appt. and now the damge has been done. I am worried I will now need surgery.(I was worried it was that fleash eating disease but tests were negative)
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?